# SDR USAA920081066

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 26,503 hours, 14,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C9 CHECK - CORROSION ON CABIN SEAT TRACK, BS 808 / FR 20, -Y765.  REPAIRED CABIN SEAT TRACK, BS 605 / FR 12 - BS 1003 / FR 25, -Y765 IAW A319 SRM 53-00-45.
